Advertisement

Reactions Weekly

, Volume 1780, Issue 1, pp 54–54 | Cite as

Atropine/antihypotensives/indocyanine green

Anaphylactic shock and lack of efficacy: 2 case reports
Case report
  • 82 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case series described a 69-year-old woman and a 58-year-old woman, who developed anaphylactic shock following administration of indocyanine green (a fluorescent dye) for video angiography monitoring during a cerebrovascular surgery in South Korea. Additionally, the 69-year-old woman exhibited lack of efficacy to atropine, epinephrine and phenylephrine for life-threatening hypotension during the anaphylactic shock [not all dosages and routes stated].

Patient 1: A 69-year-old woman, who had an unruptured intracranial aneurysm (IA), at the origin of the posterior communicating artery, underwent craniotomy and clipping of the IA. During the surgery, she received various medications. After uneventful surgical exposure and initial aneurysm clip placement, she received indocyanine...

Reference

  1. Kim M, et al. Anaphylactic Shock After Indocyanine Green Video Angiography During Cerebrovascular Surgery. World Neurosurgery 133: 74-79, Jan 2020. Available from: URL: http://doi.org/10.1016/j.wneu.2019.09.135 - South KoreaCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations